# SDR UIEA200800018

- Difficulty date: January 26, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 91,039 hours, 18,903 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER FIXED LEADING EDGE HAS A 12.0 INCH LONG BY 10.0 INCH WIDE AREA OF DELAMINATION.  PERMANENT REPAIR ACCOMPLISHED AS PER SRM 51-40-09 FIG 18, SHEET 1, 2, AND 5, PREPREG 250 DEGREES F CURE.  ALSO REFERENCE EO NR 4757A412.
